A partially characteristic boundary value problem for a certain form of partial differential equations. II
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 531-542
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a12,
author = {N. J. Yurchuk},
title = {A partially characteristic boundary value problem for a certain form of partial differential {equations.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {531--542},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a12/}
}
TY - JOUR AU - N. J. Yurchuk TI - A partially characteristic boundary value problem for a certain form of partial differential equations. II JO - Differencialʹnye uravneniâ PY - 1969 SP - 531 EP - 542 VL - 5 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_3_a12/ LA - ru ID - DE_1969_5_3_a12 ER -
N. J. Yurchuk. A partially characteristic boundary value problem for a certain form of partial differential equations. II. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 531-542. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a12/